MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR
Model Number CU-192R
Medical Device Problem Codes Activation Problem (4042); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the g9 monitor had a bad controller, and the touchscreen was not responding to touch inputs.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the g9 monitor had a bad controller, and the touchscreen was not responding to touch inputs.The customer had already performed some unspecified troubleshooting and could not get the touchscreen to respond.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the g9 monitor.Bedside monitor (bsm).Model #: bsm -1753a.Serial #: (b)(6).Device manufacturer data: 07/29/2020.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Central nurse's station (cns): model #: pu-681ra serial #: (b)(4).Device manufacturer data: 07/01/2020.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the g9 monitor had a bad controller, and the touchscreen was not responding to touch inputs.The customer had already performed some unspecified troubleshooting and could not get the touchscreen to respond.No patient harm was reported.Investigation summary: the g9 monitor was returned to nihon kohden (nk) for evaluation and repair.During the evaluation, the reported issue was duplicated.The root cause was determined to be the circuit board failure of the graphic control board.Nk will continue to monitor and trend.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the g9 monitor: bedside monitor (bsm): model #: bsm -1753a, serial #: (b)(6), device manufacturer data: 07/29/2020, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.Central nurse's station (cns): model #: pu-681ra, serial #: (b)(6), device manufacturer data: 07/01/2020, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.Additional information: b4.Date of this report, d9.Device available for evaluation? g3.Date received by manufacturer, g6.Type of report, h2.If follow-up, what type? h3.Device evaluated by manufacturer? h6.Event problem and evaluation codes, h11.Additional manufacturer narrative.

Brand Name
LIFE SCOPE G9
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23996733
Report Number8030229-2026-06041
Device Sequence Number10239806
Product Code MHX
UDI-Device Identifier04931921112168
UDI-Public(01)04931921112168
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-192R
Device Catalogue NumberCU-192RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEDSIDE MONITOR (BSM -1753A).; BEDSIDE MONITOR (BSM -1753A).; CENTRAL NURSE'S STATION (PU-681RA).; CENTRAL NURSE'S STATION (PU-681RA).
Patient SexUnknown